# SDR USAA920071137

- Difficulty date: October 19, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 654948823
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK, CRACKED LEFT WING LANDING GEAR BEAM ATTACH FITTING, WS 224.14.  REPAIRED LEFT WING LANDING GEAR BEAM ATTACH FITTING, WS 224.14 IAW EA 98986.
